# SDR ASAA11510397

- Difficulty date: September 20, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 9,883 hours, 2,984 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32145526
- Part serial: 11187
- Condition: Leaking
- Location: Bleed Air Sys
- Part time: 9,867 hours, 2,970 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT 'BLEED TRIP OFF' LIGHT ILLUMINATED 20 SECONDS INTO TAKEOFF ROLL.  ABORTED TAKEOFF.  GROUNDED PERFORMED FIM TASK 36 10 00 810 801.  REPLACED RT PRSOV REF AMM 36 11 04 400 801 DUE TO EXCESSIVE AIR LEAK.  AS PRECAUTION REPLACED RT BLEED AIR REGULATOR REF AMM 36 11 03 400 801.  PERFORMED NR 2 ENG BLEED AIR CROSSOVER OPS TEST REF AMM 36 11 00 710 801.  DUCT PRESS NORMAL.  NO BLEED TRIP OCCURRED.  AS A PRECAUTION REPLACED THE FOLLOWING COMPONENTS:  NR 2 ENG PRECOOLER CONTROL VALVE REF AMM 36 12 02 400 801.  NR 2 ENG HIGH STAGE REGULATOR REF AMM 36 11 07 400 801.  NR 2 ENG HIGH STAGE VALVE REF AMM 36 11 06 400 801. 390* PRECOOLER CONTROL VALVE "SENSOR" IN REF TO AMM 36 12 03 400 801 GROUND FUNCTION TEST OK.
